Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 3, Issue 6, Pages 539-554

On a bulk queueing system with impatient customers

Department of Statistics and Operations Research, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 9 March 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lotfi Tadj, Lakdere Benkherouf, and Lakhdar Aggoun, “On a bulk queueing system with impatient customers,” Mathematical Problems in Engineering, vol. 3, no. 6, pp. 539-554, 1998.